# SDR 2012FA0000069

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: AB51676
- Part serial: 1120DATECODE
- Condition: Failed
- Location: Magneto
- Part time: 1 hours
- Component: Magneto, Cont
- Component part number: 107902010
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

INSTALLED NEW CAPACITOR AS PART ON 500 HR INSPECTION ON 1/20/2012.  ON FIST FLIGHT DATE 1/21/2012 CUSTOMER SAID HE HAD LOSS OF POWER WITH LOOPING RPM APPROXIMATELY 45 MINUTES INTO FLIGHT.  THIS RESULTED IN UNSCHEDULED LANDING.  INVESTIGATION FOUND THAT THE NYLON POINT’S FOLLOWER WAS MELTED TO THE STEEL ARM. THIS IS THE SECOND CAPACITOR WITH THE SAME BATCH NUMBER / DATE CODE OF 11-20 THAT HAS FAILED WITHIN THE LAST WEEK THE FIRST FAILED DURING FINAL TEST INSPECTION.
